Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Elevation in blood sugar, severe headaches, enervation, emotional distress since intake of Nova rapid. Suggestions?

I have just started Nova rapid for about 8 days My blood sugars are higher than ever they were at 12 units now they are 19.9 -23 units I have heads aches and I feel like crap no energy and every emotional I feel like this and I cant seem to control it I have never felt so bad in my life. Do you have any suggestions on what I should do
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Your symptoms are basically arising out of uncontrolled blood sugar levels.
There is always some problem when you start insulin because it may take some time of adjusting the dose of insulin.
Insulin NOVORAPID is insulin aspart and is a fast acting insulin.
You require titration of your dose and once the correct dose is arrived,you shall have normal blood sugar levels.
Along with NOVORAPID,a long acting insulin like insulin LANTUS can also be added for better control of sugar levels.
Get your blood pressure checked,as there could be uncontrolled hypertension also.
Dont worry as every thing should settle soon.
Discuss with your doctor about it.
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor